# SDR SIMA1283

- Difficulty date: May 7, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3360 - FLIGHT ATTENDANT REPORTS ON F/A PANEL THE EMERGENCY LIGHT ARMED BUTTON DOES NOT LIGHT UP.  REPLACED BULB AT FLIGHT ATTENDANTS ARMED STATION.  OPERATIONAL CHECK PERFORMED IAW 33-50-00.  OPS CHECK GOOD.  (M)
